Some fractional integral inequalities of type Hermite–Hadamard through convexity

被引:0
|
作者
Shahid Qaisar
Jamshed Nasir
Saad Ihsan Butt
Asma Asma
Farooq Ahmad
Muhammad Iqbal
Sajjad Hussain
机构
[1] COMSATS University Islamabad,Department of Mathematics
[2] COMSATS University Islamabad,Department of Mathematics
[3] NANYANG Technological University,School of Mechanical and Aerospace Engineering
[4] Punjab Higher Education Department (HED),undefined
[5] University of Engineering and Technology,undefined
关键词
Hermite–Hadamard’s inequality; Convex functions; Power-mean inequality; Riemann–Liouville fractional integration; 26A15; 26A51; 26D10;
D O I
暂无
中图分类号
学科分类号
摘要
In the present article, the authors have established some Hermite–Hadamard type integral inequalities via Riemann–Liouville fractional integrals that generalize Hermite–Hadamard type inequalities and a few other results (Dragomir and Agarwal in Appl. Math. Lett. 11(5):91–95, 1998; Dragomir, Chob and Kimc in J. Math. Anal. Appl. 245(2):489–501, 2000; Yang, Hwang and Tseng in Comput. Math. Appl. 47(2–3):207–216, 2004).
引用
收藏
相关论文
共 50 条
  • [1] Some fractional integral inequalities of type Hermite-Hadamard through convexity
    Qaisar, Shahid
    Nasir, Jamshed
    Butt, Saad Ihsan
    Asma, Asma
    Ahmad, Farooq
    Iqbal, Muhammad
    Hussain, Sajjad
    [J]. JOURNAL OF INEQUALITIES AND APPLICATIONS, 2019, 2019 (1)
  • [2] On Some Fractional Integral Inequalities of Hermite-Hadamard's Type through Convexity
    Qaisar, Shahid
    Nasir, Jamshed
    Butt, Saad Ihsan
    Hussain, Sabir
    [J]. SYMMETRY-BASEL, 2019, 11 (02):
  • [3] GENERALISATIONS OF INTEGRAL INEQUALITIES OF HERMITE-HADAMARD TYPE THROUGH CONVEXITY
    Muddassar, Muhammad
    Bhatti, Muhammad Iqbal
    Irshad, Wajeeha
    [J]. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2013, 88 (02) : 320 - 330
  • [4] New Integral Inequalities of the Type of Hermite-Hadamard Through Quasi Convexity
    Hussain, S.
    Qaisar, S.
    [J]. PUNJAB UNIVERSITY JOURNAL OF MATHEMATICS, 2013, 45 : 33 - 38
  • [5] On some Volterra–Fredholm and Hermite–Hadamard-type fractional integral inequalities
    Mohamed Doubbi Bounoua
    Jianhua Tang
    [J]. Journal of Inequalities and Applications, 2022
  • [6] SOME NEW HERMITE-HADAMARD'S TYPE FRACTIONAL INTEGRAL INEQUALITIES
    Dragomir, Sever S.
    Bhatti, Muhammad Iqbal
    Iqbal, Muhammad
    Muddassar, Muhammad
    [J]. JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 2015, 18 (04) : 655 - 661
  • [7] SOME HERMITE-HADAMARD TYPE INEQUALITIES INVOLVING FRACTIONAL INTEGRAL OPERATORS
    Ciurdariu, Loredana
    [J]. JOURNAL OF SCIENCE AND ARTS, 2022, (04): : 941 - 952
  • [9] Generalized Hermite - Hadamard Type Integral Inequalities for Fractional Integrals
    Sarikaya, Mehmet Zeki
    Budak, Huseyin
    [J]. FILOMAT, 2016, 30 (05) : 1315 - 1326
  • [10] ON THE HERMITE-HADAMARD TYPE INEQUALITIES FOR FRACTIONAL INTEGRAL OPERATOR
    Yaldiz, H.
    Sarikaya, M. Z.
    [J]. KRAGUJEVAC JOURNAL OF MATHEMATICS, 2020, 44 (03): : 369 - 378